On ring $Q$-mappings with respect to non-conformal modulus |
R. R. Salimov |
2014, issue 2, P. 257–269 |
Abstract |
The paper is devoted to the development of the theory of open discrete ring $Q$-mappings with respect to $p$-modulus in ${\Bbb R}^n$, $n \ge 2$. For such mappings, it is established a distance distortion estimate of the logarithmic type. It is also established a measure estimate for the ball image. Finally, it is investigated the asymptotic behavior for homeomorphic mappings. |
Keywords: $p$-modulus, $p$-capacity, $Q$-mappings, $Q$-homeomorphisms |
Download the article (PDF-file) |
References |
[1] F.W. Gehring, “Lipschitz mappings and the $p$-capacity of ring in $n$-space”, Advances in the theory of Riemann surfaces (Proc. Conf. Stonybrook, N.Y., 1969), Ann. of Math. Studies., 66, 1971, 175–193. [2] O. Martio, V. Ryazanov, U. Srebro and E. Yakubov, Moduli in Modern Mapping Theory, Springer Monographs in Mathematies, Springer, New York, 2009. [3] R.R. Salimov, “Absolyutnaya nepreryvnost' na liniyax i differenciruemost' odnogo obobshheniya kvazikonformnyx otobrazhenij”, Izv. RAN. Ser. matem., 72:5 (2008), 141–-148. [4] A. Golberg, “Differential properties of $(\alpha,Q)$-homeomorphisms”, Further Progress in Analysis, World Scientific Publ., 2009, 218–228. [5] A. Golberg, “Integrally quasiconformal mappings in space”, Zbirnik prac' Іn-tu matematiki NAN Ukrai?ni, 7:2 (2010), 53–64. [6] C.J. Bishop, V.Ya. Gutlyanskii, O. Martio, M. Vuorinen, “On conformal dilatation in space”, Intern. Journ. Math. and Math. Scie., 22 (2003), 1397–1420. [7] Yu.F. Strugov, “Kompaktnost' klassov otobrazhenij, kvazikonformnyx v srednem”, DAN SSSR, 243:4 (1978), 859–861. [8] R.R. Salimov, E.A. Sevost'yanov, “Teoriya kol'cevyx $Q$–otobrazhenij v geometricheskoj teorii funkcij”, Matem. sbornik, 201:6 (2010), 131–-158. [9] R.R. Salimov, E.A. Sevost'yanov, “O vnutrennix dilataciyax $Q$–otobrazhenij s neogranichennoj xarakteristikoj”, Ukr. matem. vestnik, 8:1 (2011), 129–143. [10] R.R. Salimov, “On finitely Lipschitz space mappings”, Sib. e'lektron. matem. izv., 8 (2011), 284–295. [11] R.R. Salimov, “Ob ocenke mery obraza shara”, Sib. matem. zhurn., 53:4 (2012), 920–-930. [12] R.R. Salimov, “O lipshicevosti odnogo klassa otobrazhenij”, Matem. zametki, 94:4 (2013), 591–599. [13] V.I. Kruglikov, “Yomkosti kondensatorov i prostranstvennye otobrazheniya, kvazikonformnye v srednem”, Matem. sbornik., 130:2 (1986), 185–206. [14] S.K. Vodop'yanov, A.D. Uxlov, “Operatory superpozicii v prostranstvax Soboleva”, Izv. vuzov. Matem., 2002, № 10, 11–-33. [15] S.K. Vodop'yanov, A.D. Uxlov, “Operatory superpozicii v prostranstvax Lebega i differenciruemost' kvaziadditivnyx funkcij mnozhestva”, Vladikavk. matem. zhurn., 4:1 (2002), 11–-33. [16] S.K. Vodop'yanov, “Description of composition operators of Sobolev spaces”, Doklady Mathematics, 71:1 (2005), 5–-9. [17] S.K. Vodopyanov, “Composition operators on Sobolev spaces”, Complex Analysis and Dynamical Systems II, Contemporary Mathematics Series,, 382, 2005, 401–-415. [18] D.A. Kovtonyuk, V.I. Ryazanov, R.R. Salimov, E.A. Sevost’yanov, “On mappings in the Orlicz-Sobolev classes”, Ann. Univ. Bucharest, Ser. Math, 3:1 (2012), 67–-78. [19] D.A. Kovtonyuk, V.I. Ryazanov, R.R. Salimov, E.A. Sevost'yanov, “K teorii klassov Orlicha–Soboleva”, Algebra i analiz, 25:6 (2013), 50–102. [20] D.A. Kovtonyuk, V.I. Ryazanov, R.R. Salimov, E.A. Sevost'yanov, “Granichnoe povedenie klassov Orlicha–Soboleva”, Matem. zametki, 95:4 (2014), 564–576. [21] E.S. Afanas'eva, V.I. Ryazanov, R.R. Salimov, “Ob otobrazheniyax v klassax Orlicha–Soboleva na rimanovyx mnogoobraziyax”, Ukr. mat. vestnik, 8:3 (2011), 319–-342. [22] T. Lomako, R. Salimov, E. Sevost'yanov, “On equicontinuity of solutions to the Beltrami equations”, Ann. Univ. Bucharest, Math. Ser, LIX:2 (2010), 263–274. [23] D.A. Kovtonyuk, I.V. Petkov, V.I. Ryazanov, R.R. Salimov, “Granichnoe povedenie i zadacha Dirixle dlya uravnenij Bel'trami”, Algebra i analiz, 25:4 (2013), 101–-124. [24] S. Saks, Teoriya integrala, IL, M., 1949. [25] J. Vaisala, Conformal Geometry and Quasiregular mappings, Lecture Notes in Math., 229, Springer-Verlag, Berlin, 1971. [26] S. Rickman, Quasiregular mappings, Results in Mathematic and Related Areas (3), 26, Springer-Verlag, Berlin, 1993. [27] O. Martio, S. Rickman and J. Vaisala, “Definitions for quasiregular mappings”, Ann. Acad. Sci. Fenn. Ser. A1, 448 (1969), 1–40. [28] V.M. Gol'dshtejn, Yu.G. Reshetnyak, Vvedenie v teoriyu funkcij s obobshhennymi proizvodnymi i kvazikonformnye otobrazheniya, Nauka, M., 1983. [29] V.G. Maz'ya, “Klassy oblastej, mer i emkostej v teorii prostranstv differenciruemyx funkcij”, Analiz – 3, Itogi nauki i texn. Ser. Sovrem. probl. mat. Fundam. napravleniya, 26, VINITI, M., 1988, 159–-228. [30] G.T. Whyburn, Analytic topology, American Mathematical Society, Rhode Island, 1942. |